Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 20
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Ni, Wenjie and Wang, Mingxin 2016. Dynamics and patterns of a diffusive Leslie–Gower prey–predator model with strong Allee effect in prey. Journal of Differential Equations,


    YANG, Lu and ZHANG, Yimin 2016. Positive steady states and dynamics for a diffusive predator-prey system with a degeneracy. Acta Mathematica Scientia, Vol. 36, Issue. 2, p. 537.


    Huang, MuGen Tang, MoXun and Yu, JianShe 2015. Wolbachia infection dynamics by reaction-diffusion equations. Science China Mathematics, Vol. 58, Issue. 1, p. 77.


    Jiang, Hongling Wang, Lijuan and Yao, Ruofei 2015. Numerical simulation and qualitative analysis for a predator–prey model with B–D functional response. Mathematics and Computers in Simulation, Vol. 117, p. 39.


    Li, Shanbing Wu, Jianhua and Nie, Hua 2015. Steady-state bifurcation and Hopf bifurcation for a diffusive Leslie–Gower predator–prey model. Computers & Mathematics with Applications, Vol. 70, Issue. 12, p. 3043.


    Li, Haixia 2014. Asymptotic behavior and multiplicity for a diffusive Leslie–Gower predator–prey system with Crowley–Martin functional response. Computers & Mathematics with Applications, Vol. 68, Issue. 7, p. 693.


    Cai, Yongli Zhao, Caidi and Wang, Weiming 2013. Spatiotemporal Complexity of a Leslie-Gower Predator-Prey Model with the Weak Allee Effect. Journal of Applied Mathematics, Vol. 2013, p. 1.


    Zhang, Lina and Fu, Shengmao 2013. Nonlinear Instability for a Leslie-Gower Predator-Prey Model with Cross Diffusion. Abstract and Applied Analysis, Vol. 2013, p. 1.


    Zhou, Jun 2012. Positive solutions of a diffusive predator–prey model with modified Leslie–Gower and Holling-type II schemes. Journal of Mathematical Analysis and Applications, Vol. 389, Issue. 2, p. 1380.


    Pang, Peter Y.H. and Zhou, Wenshu 2011. Positive stationary solutions for a diffusive variable-territory prey–predator model. Journal of Mathematical Analysis and Applications, Vol. 379, Issue. 1, p. 290.


    Zhang, Lina and Fu, Shengmao 2011. Non-Constant Positive Steady States for a Predator-Prey Cross-Diffusion Model with Beddington-DeAngelis Functional Response. Boundary Value Problems, Vol. 2011, Issue. 1, p. 404696.


    Zhang, Lina and Fu, Shengmao 2011. Non-Constant Positive Steady States for a Predator-Prey Cross-Diffusion Model with Beddington-DeAngelis Functional Response. Boundary Value Problems, Vol. 2011, p. 1.


    Peng, Rui Wang, Ming Xin and Yang, Guo Ying 2010. A note on a diffusive predator-prey model and its steady-state system. Acta Mathematica Sinica, English Series, Vol. 26, Issue. 5, p. 963.


    Zhou, Wenshu 2010. Positive solutions for a diffusive Bazykin model in spatially heterogeneous environment. Nonlinear Analysis: Theory, Methods & Applications, Vol. 73, Issue. 4, p. 922.


    Bie, Qunyi and Peng, Rui 2009. Qualitative analysis on a reaction-diffusion prey-predator model and the corresponding steady-states. Chinese Annals of Mathematics, Series B, Vol. 30, Issue. 2, p. 207.


    Du, Yihong Peng, Rui and Wang, Mingxin 2009. Effect of a protection zone in the diffusive Leslie predator–prey model. Journal of Differential Equations, Vol. 246, Issue. 10, p. 3932.


    Chen, Bin and Wang, Mingxin 2008. Qualitative analysis for a diffusive predator–prey model. Computers & Mathematics with Applications, Vol. 55, Issue. 3, p. 339.


    Du, Yihong and Liang, Xing 2008. A diffusive competition model with a protection zone. Journal of Differential Equations, Vol. 244, Issue. 1, p. 61.


    Peng, Rui and Wang, MingXin 2008. Qualitative analysis on a diffusive prey-predator model with ratio-dependent functional response. Science in China Series A: Mathematics, Vol. 51, Issue. 11, p. 2043.


    Peng, Rui and Wang, Mingxin 2006. Spatial patterns of a prey–predator model in a degenerate environment. Mathematical and Computer Modelling, Vol. 44, Issue. 7-8, p. 735.


    ×
  • Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Volume 136, Issue 4
  • August 2006, pp. 759-778

Asymptotic behaviour of positive steady states to a predator—prey model

  • Yihong Du (a1) and Mingxin Wang (a2)
  • DOI: http://dx.doi.org/10.1017/S0308210500004704
  • Published online: 12 July 2007
Abstract

To understand the heterogeneous spatial effect on predator–prey models, we study the behaviour of the positive steady states of a predator–prey model as certain parameters are small or large. We compare the case when the model has a spatial degeneracy with the case when it does not have such a degeneracy. Our results show that the effect of the degeneracy can be clearly observed in one limiting case, but not in the others.

Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Proceedings of the Royal Society of Edinburgh Section A: Mathematics
  • ISSN: 0308-2105
  • EISSN: 1473-7124
  • URL: /core/journals/proceedings-of-the-royal-society-of-edinburgh-section-a-mathematics
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×